# SDR CA090109002

- Difficulty date: December 14, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Part number: 8D1437
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) NR 1 ENG OIL PRESS WARNING LIGHT ILLUMINATION IN FLIGHT, ENGINE SHUTDOWN IN ACCORDANCE WITH QRH/AFM, AIRCRAFT RETURNED TO DEPARTURE AIRPORT AND LANDED SAFELY.  MAINTENANCE DETERMINED NR 1 OIL PRESSURE SWITCH FAILED.  SWITCH REMOVED AND REPLACED.  ENGINE RUNS CARRIED OUT, OPERATION SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  SWITCH MANUFACTURER (CUSTOM CONTROL SENSORS) NOT IN THE DROP DOWN LIST.
